# SDR 99ZZZX1260

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 117902131
- Condition: Malfunctioned
- Location: Rpm Control
- Part time: 230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HAS EXCESSIVE TORQUE SPLITS.  REF:  RMA NR R017301.  REMOVED AND REPLACED.
